# SDR 95ZZZX4377

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N663AA
- Make and model: Cessna 402C
- Aircraft serial: 402C0123
- Engine: Cont TSIO520VB
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 28729
- Condition: Bearing Worn
- Location: Fuel System
- Part time: 33 hours
- Component: Airborne
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP REPLACED DUE TO LOW PRESSURE.  THIS IS THE 3RD FAILURE IN 160 HOURS, ALL OVERHAULED BY RAPCO FLEET SUPPORT.  PILOT FOUND METAL FLAKES IN FUEL SAMPLE FROM SUMP DRAIN.  DISASSEMBLED PUMP AND FOUND BEARING FAILED.  REPLACED WITH NEW AIRBORNE PUMP.
